# SDR XN0A1336

- Difficulty date: May 31, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 56,483 hours, 36,030 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A-SYSTEM FAILURE AFTER GEAR RETRACTION.  FOUND NOSE GEAR HYDRAULIC TRANSFER CYLINDER LEAKING EXCESSIVELY.  REMOVED AND REPLACED TRANSFER CYLINDER IAW B727 MM CHAPTER 32-35-11.  PERFORMED NOSE GEAR TRACTION AND EXTENSION TEST IAW B727 MM CHAPTER 32-33-00, NO LEAKS NOTED.  RAN ENGINES, ALL SYSTEMS OPS CHECK GOOD.
